| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 9-12


R. D. Parshad, J. Zheng, E. Bollt, J. D. Skufca
      Mostly conjugacy of stochastically perturbed dynamical systems
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 395-412.

Wadia Faid Hassan Al-Shameri
      Correlation dimension of an attractor generated by an orbit of general two-dimensional iterated quadratic map
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 413-424.

Bahar Obed Ali, F. Djannaty
      Innovative cost allocation strategies for the shortest route relaxation of the set covering problem
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 425-438.

D. V. S. Kushwah, V. S. Dhakar, R. Waze
      Some generating functions for Bessel function by using Lie theoretic method
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 439-445.

A. Rajput, D. S. Solanki, P. C. Jatav, P. K. Dwivedi
      Common fixed point theorems for compatible maps using altering distance
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 447-455.

R. Shrivastava, A. Rajput, S. K. Singh
      Fixed point theorems for random operators in Hilbert space
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 457-466.

M. Khanehgir, F. Roohei, E. Goharei Moghaddam
      On two-parameter N-times integrated semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 467-475.

R. V. Kene, A. S. Gudadhe
      Some properties of generalized Mellin-Whittaker transform
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 477-488.

A. Johri, N. Trivedi, A. Sisodiya, B. Sing, S. Jain
      Study of a prey-predator model with diseased prey
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 489-498.

G. Deepak, N. D. Soner, A. Alwardi
      Vertex minimal and common minimal equitable dominating graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 499-505.

G. S. Srivastava, A. Sharma
      Bases in the space of vector valued entire Dirichlet series having finite order \ro
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 507-515.

M. Q. Mann'a
      Some properties of topological ring-groupoid
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 517-529.

G. Garg, B. Vaish, S. Gupta
      An economic production lot size model with price discounting for non-instantaneous deteriorating items with ramp-type production and demand rates
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 531-554.

Y. L. P. Thorani, P. Phani Bushan Rao, N. Ravi Shankar
      Ordering generalized trapezoidal fuzzy numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 555-573.

E. Ergun, M. Caliskan
      On geodesic sprays in Minkowski 4-space
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 575-579.

F. Guler, M. Caliskan
      Some characterizations for the ruled surfaces with striction scroll
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 581-585.

F. Guler, M. Caliskan
      Ruled surfaces with striction scrool in IR_1^3
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 587-590.

E. Khater
      A Cobb-Douglas function based index for human development in Egypt
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 9-12, 591-598.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |